Alert archive / New Mexico / Wind Advisories in 2014

Wind Advisory 15, NWS El Paso, TX

April 26, 2014El Paso County, Hudspeth County, Texas; 5 counties in New Mexico

NWS El Paso, TX issued this wind advisory at Apr 26, 2014, 8:51 PM MDT for El Paso County, Hudspeth County, Texas; 5 counties in New Mexico. It took effect at Apr 27, 2014, 11:00 AM MDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Apr 26, 2014, 8:51 PM MDT (02:51 UTC)
In effect from
Apr 27, 2014, 11:00 AM MDT
Expired
Apr 27, 2014, 9:00 PM MDT
In force
10 hr
Issued by
NWS El Paso, TX

Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Luna County, NM, Otero County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 42 km from the middle of the area, began a volume at 02:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 2.9 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2014-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2014-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4178 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

706 
WWUS74 KEPZ 270251
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
851 PM MDT SAT APR 26 2014

...WINDY CONDITIONS WILL CONTINUE THROUGH SUNDAY...

.A STRONG UPPER LEVEL LOW WILL MOVE EAST ACROSS NORTHERN NEW
MEXICO TONIGHT AND INTO SOUTHEAST COLORADO ON SUNDAY. STRONG WINDS
ASSOCIATED WITH THIS SYSTEM WILL CONTINUE THROUGH THE NIGHT ON EASTERN
SLOPES OF AREA MOUNTAINS AND ACROSS PORTIONS OF SOUTHERN NEW
MEXICO AND FAR WEST TEXAS THROUGH SUNDAY EVENING. DUST SHOULD
NOT BE AN ISSUE ON SUNDAY. 

NMZ407-410-411-TXZ418-271200-
/O.EXP.KEPZ.HW.W.0003.000000T0000Z-140427T0300Z/
/O.EXP.KEPZ.DU.Y.0002.000000T0000Z-140427T0300Z/
/O.NEW.KEPZ.WI.Y.0015.140427T1700Z-140428T0300Z/
SOUTHWEST DESERT/MIMBRES BASIN-NORTHERN DONA ANA COUNTY-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-WESTERN EL PASO COUNTY-
INCLUDING THE CITIES OF...DEMING...COLUMBUS...GARFIELD...HATCH...
RADIUM SPRINGS...LAS CRUCES...VADO...SUNLAND PARK...DOWNTOWN...
WEST EL PASO...UPPER VALLEY
851 PM MDT SAT APR 26 2014

...WIND ADVISORY IN EFFECT FROM 11 AM TO 9 PM MDT SUNDAY...
...HIGH WIND WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...
...BLOWING DUST ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 9 PM
MDT SUNDAY. THE HIGH WIND WARNING WILL EXPIRE AT 9 PM MDT THIS
EVENING. THE BLOWING DUST ADVISORY WILL EXPIRE AT 9 PM MDT THIS
EVENING. 

* EVENT: WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* TIMING: 11 AM TO 9 PM MDT SUNDAY. 

* IMPACT: STRONG WINDS WILL MAKE TRAVEL HAZARDOUS...ESPECIALLY
  FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL REDUCE
VISIBILITY TO LESS THAN 1 MILE. TRAVELERS ARE URGED TO USE
CAUTION.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NMZ403>405-412-270400-
/O.EXP.KEPZ.HW.W.0003.000000T0000Z-140427T0300Z/
/O.EXP.KEPZ.DU.Y.0002.000000T0000Z-140427T0300Z/
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
CENTRAL TULAROSA BASIN-
INCLUDING THE CITIES OF...MIMBRES...FAYWOOD...HURLEY...
GRANT COUNTY AIRPORT...LORDSBURG...REDROCK...VIRDEN...ANIMAS...
HACHITA...ANTELOPE WELLS...ALAMOGORDO...TULAROSA...
WHITE SANDS MONUMENT
851 PM MDT SAT APR 26 2014

...HIGH WIND WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...
...BLOWING DUST ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING...

THE HIGH WIND WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. THE
BLOWING DUST ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING. 

WINDS HAVE STARTED TO DECREASE THIS EVENING ACROSS THE
AREA...THEREFORE THE HIGH WIND WARNING AND BLOWING DUST ADVISORY
WILL BE ALLOWED TO EXPIRE. WEST WINDS OF 20 TO 30 MPH ARE STILL
LIKELY THROUGH MIDNIGHT. 

$$

NMZ414>416-271200-
/O.EXP.KEPZ.HW.W.0003.000000T0000Z-140427T0300Z/
/O.NEW.KEPZ.WI.Y.0015.140427T1700Z-140428T0300Z/
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
INCLUDING THE CITIES OF...MESCALERO...MOUNTAIN PARK...TIMBERON...
CLOUDCROFT...SUNSPOT...APACHE SUMMIT...MAYHILL...SACRAMENTO...
PINON
851 PM MDT SAT APR 26 2014

...WIND ADVISORY IN EFFECT FROM 11 AM TO 9 PM MDT SUNDAY...
...HIGH WIND WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 9 PM
MDT SUNDAY. THE HIGH WIND WARNING WILL EXPIRE AT 9 PM MDT THIS
EVENING. 

* EVENT: WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* TIMING: 11 AM TO 9 PM MDT SUNDAY. 

* IMPACT: STRONG WINDS WILL MAKE TRAVEL HAZARDOUS...ESPECIALLY
  FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NMZ406-408-409-270400-
/O.EXP.KEPZ.HW.W.0003.000000T0000Z-140427T0300Z/
UPLANDS OF THE BOOTHEEL-EASTERN BLACK RANGE FOOTHILLS-
SIERRA COUNTY LAKES-
INCLUDING THE CITIES OF...CLOVERDALE...HILLSBORO...WINSTON...
TRUTH OR CONSEQUENCES...DERRY...SPACEPORT
851 PM MDT SAT APR 26 2014

...HIGH WIND WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...

THE HIGH WIND WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. 

WINDS HAVE STARTED TO DECREASE THIS EVENING ACROSS THE
AREA...THEREFORE THE HIGH WIND WARNING WILL BE ALLOWED TO
EXPIRE. WEST WINDS OF 20 TO 30 MPH ARE STILL LIKELY THROUGH
MIDNIGHT.

$$

NMZ413-TXZ419-271200-
/O.EXP.KEPZ.DU.Y.0002.000000T0000Z-140427T0300Z/
/O.NEW.KEPZ.WI.Y.0015.140427T1700Z-140428T0300Z/
/O.CON.KEPZ.HW.W.0003.000000T0000Z-140427T1200Z/
SOUTHERN TULAROSA BASIN-EASTERN/CENTRAL EL PASO COUNTY-
INCLUDING THE CITIES OF...OROGRANDE...
WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...FORT BLISS...
SOCORRO...EAST AND NORTHEAST EL PASO
851 PM MDT SAT APR 26 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT SUNDAY...
...WIND ADVISORY IN EFFECT FROM 11 AM TO 9 PM MDT SUNDAY...
...BLOWING DUST ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 9 PM
MDT SUNDAY. THE BLOWING DUST ADVISORY WILL EXPIRE AT 9 PM MDT
THIS EVENING. A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM
MDT SUNDAY. 

* WIND: WEST WINDS PEAKING AT 30 TO 40 MPH WITH GUSTS TO 60 MPH
  THROUGH THE NIGHT. WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45
  MPH ARE EXPECTED TOMORROW THROUGH THE LATE MORNING INTO THE
  EARLY EVENING. 

* IMPACT: STRONG WINDS AND BLOWING DUST WITH LOW VISIBILITY WILL 
  MAKE TRAVEL HAZARDOUS...ESPECIALLY FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT
VISIBILITY TO LESS THAN 1 MILE. TRAVELERS ARE URGED TO USE
CAUTION.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

TXZ420-271200-
/O.EXP.KEPZ.DU.Y.0002.000000T0000Z-140427T0300Z/
/O.EXP.KEPZ.WI.Y.0014.000000T0000Z-140427T0300Z/
/O.NEW.KEPZ.WI.Y.0015.140427T1700Z-140428T0300Z/
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-
INCLUDING THE CITIES OF...HUECO TANKS...LOMA LINDA
851 PM MDT SAT APR 26 2014

...WIND ADVISORY IN EFFECT FROM 11 AM TO 9 PM MDT SUNDAY...
...BLOWING DUST ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING...
...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 9 PM
MDT SUNDAY. THE BLOWING DUST ADVISORY WILL EXPIRE AT 9 PM MDT
THIS EVENING. THE WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS
EVENING. 

* EVENT: WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* TIMING: 11 AM TO 9 PM MDT SUNDAY. 

* IMPACT: STRONG WINDS WILL MAKE TRAVEL HAZARDOUS...ESPECIALLY
  FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

TXZ422>424-270400-
/O.EXP.KEPZ.DU.Y.0002.000000T0000Z-140427T0300Z/
/O.EXP.KEPZ.WI.Y.0014.000000T0000Z-140427T0300Z/
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
INCLUDING THE CITIES OF...SIERRA BLANCA...FABENS...TORNILLO...
FORT HANCOCK
851 PM MDT SAT APR 26 2014

...BLOWING DUST ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING...
...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING...

THE BLOWING DUST ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING.
THE WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING. 

WINDS HAVE STARTED TO DECREASE THIS EVENING ACROSS THE
AREA...THEREFORE THE WIND AND BLOWING DUST ADVISORIES
WILL BE ALLOWED TO EXPIRE. WEST WINDS OF 20 TO 30 MPH ARE STILL
LIKELY THROUGH MIDNIGHT. 

$$

NMZ417-271200-
/O.EXP.KEPZ.WI.Y.0014.000000T0000Z-140427T0300Z/
/O.NEW.KEPZ.WI.Y.0015.140427T1700Z-140428T0300Z/
OTERO MESA-
INCLUDING THE CITY OF...CROW FLATS
851 PM MDT SAT APR 26 2014

...WIND ADVISORY IN EFFECT FROM 11 AM TO 9 PM MDT SUNDAY...
...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 9 PM
MDT SUNDAY. THE WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS
EVENING. 

* EVENT: WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* TIMING: 11 AM TO 9 PM MDT SUNDAY. 

* IMPACT: STRONG WINDS WILL MAKE TRAVEL HAZARDOUS...ESPECIALLY
  FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NMZ401-402-TXZ421-270400-
/O.EXP.KEPZ.WI.Y.0014.000000T0000Z-140427T0300Z/
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SALT BASIN-
INCLUDING THE CITIES OF...GILA HOT SPRINGS...BUCKHORN...
MULE CREEK...CLIFF...SILVER CITY...LAKE ROBERTS...KINGSTON...
FORT BAYARD...DELL CITY...CORNUDAS...SALT FLAT
851 PM MDT SAT APR 26 2014

...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING. 

WINDS HAVE STARTED TO DECREASE THIS EVENING ACROSS THE
AREA...THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. WEST
WINDS OF 20 TO 30 MPH ARE STILL LIKELY THROUGH MIDNIGHT.

$$
26
2 follow-up statements
949 
WWUS74 KEPZ 271147
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
547 AM MDT SUN APR 27 2014

...WINDY CONDITIONS WILL DEVELOP AGAIN THIS AFTERNOON...

.A STRONG UPPER LEVEL LOW OVER NORTHEAST NEW MEXICO WILL MOVE OUT
OVER THE WEST CENTRAL PLAINS THIS AFTERNOON. STRONG WINDS
ASSOCIATED WITH THIS SYSTEM WILL REDEVELOP THIS AFTERNOON WITH THE
DAYTIME HEATING...AND THEN DIMINISH SOME AFTER SUNSET. SOME
BLOWING DUST IS POSSIBLE BUT NO SIGNIFICANT REDUCTIONS IN
VISIBILITIES ARE EXPECTED.

NMZ413-TXZ419-272215-
/O.EXP.KEPZ.HW.W.0003.000000T0000Z-140427T1200Z/
/O.CON.KEPZ.WI.Y.0015.140427T1700Z-140428T0300Z/
SOUTHERN TULAROSA BASIN-EASTERN/CENTRAL EL PASO COUNTY-
INCLUDING THE CITIES OF...OROGRANDE...
WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...FORT BLISS...
SOCORRO...EAST AND NORTHEAST EL PASO
547 AM MDT SUN APR 27 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
9 PM MDT THIS EVENING...
...HIGH WIND WARNING WILL EXPIRE AT 6 AM MDT EARLY THIS MORNING...

THE HIGH WIND WARNING WILL EXPIRE AT 6 AM MDT EARLY THIS MORNING.
A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM
MDT THIS EVENING. 

* EVENT: STRONG WINDS THIS AFTERNOON. FEW AREAS OF BLOWING DUST
  ALSO POSSIBLE.

* TIMING: WINDS WILL BEGIN INCREASING AGAIN LATE MORNING AND REACH
  THEIR PEAK FROM MID AFTERNOON TO EARLY EVENING...BEFORE
  DIMINISHING SOME.

* WIND: WEST WINDS PEAKING AT 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* IMPACT: STRONG WINDS WILL MAKE TRAVEL HAZARDOUS...ESPECIALLY FOR
  HIGH PROFILE VEHICLES. A FEW AREAS OF BLOWING DUST COULD DEVELOP
  BUT VISIBILITIES ARE NOT EXPECTED TO DROP SIGNIFICANTLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NMZ404>406-272215-
/O.EXA.KEPZ.WI.Y.0015.140427T1700Z-140428T0300Z/
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-
INCLUDING THE CITIES OF...LORDSBURG...REDROCK...VIRDEN...ANIMAS...
HACHITA...ANTELOPE WELLS...CLOVERDALE
547 AM MDT SUN APR 27 2014

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS
MORNING TO 9 PM MDT THIS EVENING. 

* EVENT: STRONG WINDS THIS AFTERNOON. FEW AREAS OF BLOWING DUST
  ALSO POSSIBLE.

* TIMING: WINDS WILL BEGIN INCREASING AGAIN LATE MORNING AND REACH
  THEIR PEAK FROM MID AFTERNOON TO EARLY EVENING...BEFORE
  DIMINISHING SOME.

* WIND: WEST WINDS PEAKING AT 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* IMPACT: STRONG WINDS WILL MAKE TRAVEL HAZARDOUS...ESPECIALLY FOR
  HIGH PROFILE VEHICLES. A FEW AREAS OF BLOWING DUST COULD DEVELOP
  BUT VISIBILITIES ARE NOT EXPECTED TO DROP SIGNIFICANTLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NMZ407-410-411-414>417-TXZ418-420-272215-
/O.CON.KEPZ.WI.Y.0015.140427T1700Z-140428T0300Z/
SOUTHWEST DESERT/MIMBRES BASIN-NORTHERN DONA ANA COUNTY-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-
INCLUDING THE CITIES OF...DEMING...COLUMBUS...GARFIELD...HATCH...
RADIUM SPRINGS...LAS CRUCES...VADO...SUNLAND PARK...MESCALERO...
MOUNTAIN PARK...TIMBERON...CLOUDCROFT...SUNSPOT...APACHE SUMMIT...
MAYHILL...SACRAMENTO...PINON...CROW FLATS...DOWNTOWN...
WEST EL PASO...UPPER VALLEY...HUECO TANKS...LOMA LINDA
547 AM MDT SUN APR 27 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
9 PM MDT THIS EVENING...

* EVENT: STRONG WINDS THIS AFTERNOON. FEW AREAS OF BLOWING DUST
  ALSO POSSIBLE.

* TIMING: WINDS WILL BEGIN INCREASING AGAIN LATE MORNING AND REACH
  THEIR PEAK FROM MID AFTERNOON TO EARLY EVENING...BEFORE
  DIMINISHING SOME.

* WIND: WEST WINDS PEAKING AT 25 TO 35 MPH WITH GUSTS TO 50 MPH.

* IMPACT: STRONG WINDS WILL MAKE TRAVEL HAZARDOUS...ESPECIALLY FOR
  HIGH PROFILE VEHICLES. A FEW AREAS OF BLOWING DUST COULD DEVELOP
  BUT VISIBILITIES ARE NOT EXPECTED TO DROP SIGNIFICANTLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

HEFNER
294 
WWUS74 KEPZ 272101
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
301 PM MDT SUN APR 27 2014

...WINDY CONDITIONS WILL CONTINUE UNTIL 9M THIS EVENING...

.THE STRONG UPPER LEVEL LOW WHICH AFFECTED THE BORDERLAND SATURDAY
IS NOW LOCATED OVER WESTERN KANSAS AND CONTINUES TO SLOWLY MOVE
EASTWARD INTO THE CENTRAL PLAINS THIS EVENING. THE STRONG WINDS
ASSOCIATED WITH THIS SYSTEM WILL START TO DIMINISH SOME STARTING
FROM THE WEST ESPECIALLY AFTER SUNSET. SOME RESIDUAL BLOWING
DUST WILL REMAIN IN THE AREA INTO THE EARLY EVENING HOURS.


NMZ404>407-410-411-413>417-TXZ418>420-280300-
/O.CON.KEPZ.WI.Y.0015.000000T0000Z-140428T0300Z/
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-
INCLUDING THE CITIES OF...LORDSBURG...REDROCK...VIRDEN...ANIMAS...
HACHITA...ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS...
GARFIELD...HATCH...RADIUM SPRINGS...LAS CRUCES...VADO...
SUNLAND PARK...OROGRANDE...WHITE SANDS RANGE HEADQUARTERS...
CHAPARRAL...MESCALERO...MOUNTAIN PARK...TIMBERON...CLOUDCROFT...
SUNSPOT...APACHE SUMMIT...MAYHILL...SACRAMENTO...PINON...
CROW FLATS...DOWNTOWN...WEST EL PASO...UPPER VALLEY...
FORT BLISS...SOCORRO...EAST AND NORTHEAST EL PASO...HUECO TANKS...
LOMA LINDA
301 PM MDT SUN APR 27 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

* TIMING: STRONG WINDS WILL START TO SLOWLY DIMINISH STARTING FROM
  THE WEST INTO THE EARLY EVENING HOURS.

* WIND: WEST WINDS PEAKING AT 25 TO 35 MPH WITH GUSTS OF 40 TO 50
  MPH.

* IMPACT: STRONG WINDS WILL MAKE TRAVEL HAZARDOUS...ESPECIALLY 
  FOR HIGH PROFILE VEHICLES. A FEW AREAS OF BLOWING DUST COULD 
  DEVELOP BUT VISIBILITIES ARE NOT EXPECTED TO DROP 
  SIGNIFICANTLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Apr 26, 2:37 PM MDT, 6 hours 14 minutes earlier.

Area forecast discussion, Apr 26, 2:37 PM MDT, 6 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
237 PM MDT SAT APR 26 2014

.SYNOPSIS...
STRONG PACIFIC STORM WITH ASSOCIATED TROUGH AND SURFACE FRONT
WILL MOVE ACROSS NEW MEXICO TONIGHT INTO SUNDAY MORNING. THIS
SYSTEM WILL CAUSE HIGH WINDS AND AREAS OF BLOWING DUST INTO THIS
EVENING. HIGH WINDS AND DUST WILL DIMINISH OVER MOST LOCATIONS
EARLY TONIGHT...BUT STRONG WINDS WILL CONTINUE ALONG EAST SLOPES
OF AREA MOUNTAINS. A FEW SHOWERS OR THUNDERSTORMS ARE POSSIBLE
THIS EVENING OVER THE GILA WILDERNESS AND ACROSS THE SACRAMENTO
MOUNTAINS LATER TONIGHT. CONTINUED BREEZY TO WINDY SUNDAY AND
MONDAY AS THAT STORM STRENGTHENS OVER THE CENTRAL PLAINS. COOLER
SUNDAY WITH AFTERNOON TEMPERATURES BELOW NORMAL THEN BACK UP TO
NEAR NORMAL FOR MONDAY. HIGH PRESSURE ALOFT BUILDING OVER THE
WEST COAST WILL BRING DRY WEATHER TUESDAY THROUGH THE WEEK AHEAD
WITH AFTERNOON TEMPERATURES A LITTLE BELOW NORMAL.

&&

.DISCUSSION...
STRONG UPPER LEVEL LOW OVER NORTHERN ARIZONA THIS AFTERNOON WILL
TRACK EAST ACROSS NORTHERN NEW MEXICO TONIGHT...THEN NORTHEAST
INTO THE CENTRAL PLAINS SUNDAY. STRONG WINDS ASSOCIATED WITH
THIS SYSTEM WILL DIMINISH OVER MOST OF THE AREA TONIGHT...BUT
WILL CONTINUE INTO EARLY SUNDAY ALONG AND DOWNWIND OF EASTERN
SLOPES. STRONG PVA AND COLD ADVECTION ALOFT WILL ALLOW SCATTERED
SHOWERS AND ISOLATED THUNDERSTORMS TO DEVELOP OVER THE GILA
REGION INTO EARLY TONIGHT...WITH THE CHANCE OF ISOLATED RAIN AND
HIGH ELEVATION SNOW SHOWERS OVER THE SACRAMENTO MTNS LATE TONIGHT.

THAT UPPER LEVEL LOW WILL BECOME NEARLY STATIONARY AS IT GAINS
STRENGTH OVER THE CENTRAL PLAINS SUNDAY. THIS WILL KEEP OUR
SURFACE WINDS FAIRLY STRONG SUNDAY AND MONDAY...LIKELY REACHING
ADVISORY LEVELS SUNDAY AFTERNOON AND POSSIBLY MONDAY AS WELL. COOL
AIR FLOWING IN BEHIND THAT UPPER LEVEL LOW WILL TAKE TEMPERATURES
DOWN ABOUT 10 DEGREES FOR SUNDAY...THEN BACK UP TO NEAR NORMAL FOR
MONDAY. HIGH PRESSURE ALOFT BUILDING ALONG THE WEST COAST...AND
THE STRONG LOW IN THE CENTAL PLAINS...WILL BRING DRY BUT COOL
NORTH TO NORTHWEST FLOW ACROSS THE AREA WITH AFTERNOON TEMPERATURES
A LITTLE BELOW NORMAL THROUGH THE REST OF THE COMING WEEK.

&&

.AVIATION...VALID 27/00Z-28/00Z...
WIND WEST-SOUTHWEST 25-25KTS G45-50KTS TIL 03Z WITH AREAS OF
BLOWING DUST...VSBY OCNLY 1/2-1SM BLDU. WINDS WEST 15-25KT
G30-35KT AFTR 03Z EXCPT STRONG DOWNWIND (EAST) OF AREA MTNS.
SCT SHWRS/ISOLD TSTMS OVR GILA REGION TIL 06Z WITH AREAS OF MVFR
TO IFR CONDITONS. SLIGHT CHANCE OF ISOLD SHWRS IN SACRAMENTO MTNS
AFTER 06Z. GENERALLY VFR SUNDAY WITH WIND WEST-NORTHWEST 20-30KT
G45KT AND A FEW AREAS OF 2-4SM BLDU.

&&

.FIRE WEATHER...
UPPER LEVEL LOW MOVING ACROSS NEW MEXICO AND INTO NORTHEASTERN
COLORADO BY SUNDAY MORNING WILL PRODUCE STRONG SOUTHWEST WINDS
OVER THE ENTIRE AREA INTO EARLY TONIGHT. LIMITED MOISTURE WILL
ALLOW THE CHANCE FOR SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS
IN THE GILA REGION THIS EVENING...AND MAYBE ISOLATED SHOWERS IN
THE SACRAMENTO MTNS LATER TONIGHT. RED FLAG WARNING WILL REMAIN
IN EFFECT UNTIL 10 PM TONIGHT ALL AREAS EXCEPT THE GILA REGION AND
THE SACRAMENTO MTNS. COOLER BUT CONTINUED WINDY SUNDAY WITH RED
FLAG CONDITIONS POSSIBLE AGAIN ESPECIALLY LOWER ELEVATIONS. WINDY
CONDITIONS POSSIBLE AGAIN ON MONDAY WITH TEMPS BACK UP TO NEAR
NORMAL. WEAK FRONT WILL BRING COOLER TEMPS AND LIGHTER WINDS FOR
MID-WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 61  74  52  80  54 /   0   0   0   0   0
SIERRA BLANCA           54  74  45  78  48 /   0   0   0   0   0
LAS CRUCES              53  72  45  78  48 /   0   0   0   0   0
ALAMOGORDO              55  71  44  76  46 /   0   0   0   0   0
CLOUDCROFT              33  48  30  52  32 /  20   0   0   0   0
TRUTH OR CONSEQUENCES   50  71  45  76  47 /   0   0   0   0   0
SILVER CITY             39  62  36  69  42 /  10   0   0   0   0
DEMING                  47  70  41  78  43 /   0   0   0   0   0
LORDSBURG               44  69  40  75  44 /   0   0   0   0   0
WEST EL PASO METRO      60  74  51  79  54 /   0   0   0   0   0
DELL CITY               53  73  44  78  45 /   0   0   0   0   0
FORT HANCOCK            62  80  51  85  52 /   0   0   0   0   0
LOMA LINDA              50  64  41  70  48 /   0   0   0   0   0
FABENS                  60  75  49  80  51 /   0   0   0   0   0
SANTA TERESA            54  73  47  78  50 /   0   0   0   0   0
WHITE SANDS HQ          58  71  49  77  53 /   0   0   0   0   0
JORNADA RANGE           46  71  37  77  41 /   0   0   0   0   0
HATCH                   47  71  41  78  44 /   0   0   0   0   0
COLUMBUS                51  71  48  77  50 /   0   0   0   0   0
OROGRANDE               54  73  44  78  46 /   0   0   0   0   0
MAYHILL                 40  55  35  61  36 /   0   0   0   0   0
MESCALERO               36  59  33  63  35 /  20   0   0   0   0
TIMBERON                34  56  33  60  34 /  10   0   0   0   0
WINSTON                 39  61  36  66  39 /   0   0   0   0   0
HILLSBORO               47  63  41  71  48 /   0   0   0   0   0
SPACEPORT               46  69  42  74  46 /   0   0   0   0   0
LAKE ROBERTS            36  60  32  67  35 /  10   0   0   0   0
HURLEY                  42  63  35  70  42 /  10   0   0   0   0
CLIFF                   33  66  30  70  35 /  10   0   0   0   0
MULE CREEK              28  63  24  69  30 /   0   0   0   0   0
FAYWOOD                 42  62  36  69  43 /   0   0   0   0   0
ANIMAS                  49  71  46  78  48 /   0   0   0   0   0
HACHITA                 49  70  41  76  44 /   0   0   0   0   0
ANTELOPE WELLS          51  74  45  78  48 /   0   0   0   0   0
CLOVERDALE              44  67  40  73  44 /   0   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...BLOWING DUST ADVISORY UNTIL 9 PM MDT THIS EVENING FOR NMZ403>405-
     407-410>413.

     HIGH WIND WARNING UNTIL 6 AM MDT SUNDAY FOR NMZ413.

     RED FLAG WARNING UNTIL 10 PM MDT THIS EVENING FOR NMZ111>113.

     RED FLAG WARNING FROM 1 PM TO 8 PM MDT SUNDAY FOR NMZ111-112.

     HIGH WIND WARNING UNTIL 9 PM MDT THIS EVENING FOR NMZ403>412-
     414>416.

     WIND ADVISORY UNTIL 9 PM MDT THIS EVENING FOR NMZ401-402-417.

TX...BLOWING DUST ADVISORY UNTIL 9 PM MDT THIS EVENING FOR TXZ418>420-
     422>424.

     HIGH WIND WARNING UNTIL 6 AM MDT SUNDAY FOR TXZ419.

     RED FLAG WARNING UNTIL 10 PM MDT THIS EVENING FOR TXZ055-056.

     RED FLAG WARNING FROM 1 PM TO 8 PM MDT SUNDAY FOR TXZ055-056.

     HIGH WIND WARNING UNTIL 9 PM MDT THIS EVENING FOR TXZ418.

     WIND ADVISORY UNTIL 9 PM MDT THIS EVENING FOR TXZ420>424.

&&

21/25
Hazardous weather outlook, Apr 26, 8:13 AM MDT, 12 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
813 AM MDT SAT APR 26 2014

NMZ401>417-TXZ418>424-271330-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
813 AM MDT SAT APR 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT.

VERY STRONG WINDS OF 35 TO 45 MPH...WITH GUSTS OF 50 TO 60 MPH...AND
BLOWING DUST DEVELOPING THIS AFTERNOON AND LASTING INTO MID EVENING
MOST PLACES...EXCEPT PERSISTING INTO EARLY SUNDAY MORNING ALONG EAST
SLOPES OF MOUNTAINS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH THURSDAY.

WINDY AGAIN ON SUNDAY AND MONDAY WITH SOME BLOWING DUST.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER REPORTS TO THE NWS
OFFICE VIA OUR 800 NUMBER OR VIA TWITTER @NWSELPASO OR TO LOCAL
LAW ENFORCEMENT.

HEFNER

In the hours before

Local storm report, Apr 26, 6:56 PM MDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
656 PM MDT SAT APR 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     NON-TSTM WND GST 5 NW KBIF               31.90N 106.43W
04/26/2014  M72 MPH          EL PASO            TX   TRAINED SPOTTER

&&

EVENT NUMBER EPZ1400101

GRZYWACZ
Local storm report, Apr 26, 7:14 PM MDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
714 PM MDT SAT APR 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     NON-TSTM WND GST FORT BLISS              31.81N 106.42W
04/26/2014  M63 MPH          EL PASO            TX   AWOS

            KBIF ASOS REPORT

&&

EVENT NUMBER EPZ1400102

GRZYWACZ
Local storm report, Apr 26, 7:24 PM MDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
724 PM MDT SAT APR 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     NON-TSTM WND DMG DEMING                  32.26N 107.75W
04/26/2014                   LUNA               NM   EMERGENCY MNGR

            NUMEROUS TREES DOWN IN AND AROUND DEMING FROM AFTERNOON
            WINDS.

&&

EVENT NUMBER EPZ1400103

FAUSETT
Local storm report, Apr 26, 7:41 PM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
741 PM MDT SAT APR 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     NON-TSTM WND GST SANTA TERESA            31.85N 106.64W
04/26/2014  M61 MPH          DONA ANA           NM   MESONET

            GUST RECORDED AT THE NATIONAL WEATHER SERVICE OFFICE AT
            THE DONA ANA COUNTY AIRPORT 5T6.

&&

EVENT NUMBER EPZ1400104

BIRD

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 7:13 AM MDTFire Weather WatchEPZEl Paso, Hudspeth24 hr

Nearby

Wind Advisories in New Mexico, 2014Wind Advisories in Texas, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.